MAUDE Adverse Event Report: ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Model Number 6L45-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated total bilirubin results on architect c8000 processing module for one patient.The results provided were: initial=174.5 umol/l and 177.3 umol/l /repeated=normal (no actual results provided) laboratory reference range for total bilirubin=3.4 to 20.5 umol/l there was no reported impact to patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review for architect total bilirubin reagent ln 6l45, lot number 62175uq05.The trending report review determined that there are no trends for the product for the complaint issue.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations with the likely cause lot(s) and complaint issue.From the information provided by customer technical support, the false elevated results the customer observed, is due to the large quantity of bubbles being present in the reagent.Once these were removed, the sample was re-tested, and qc was run again.The sample result returned to normal, and qc was in range.The issue was resolved by troubleshooting.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect total bilirubin reagent, lot number 62175uq05.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16619282
Report Number3002809144-2023-00167
Device Sequence Number20612494
Product Code CIG
UDI-Device Identifier00380740174965
UDI-Public00380740174965
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number6L45-22
Device Catalogue Number06L45-22
Device Lot Number62175UQ05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2023
Supplement Date Received by Manufacturer05/12/2023
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, (B)(6) ; ARC C16K PRC MOD, 03L77-01, (B)(6)
Patient SexUnknown